# SDR C77A20170125002

- Difficulty date: January 24, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N625CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 23,959 hours, 13,819 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Quadrant
- Part number: 426000185
- Part serial: 100844
- Condition: Loose
- Location: Zone 400
- Part time: 23,963 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE QUADRANT LEVERS LOOSE, REQUIRES HALF INCH OF MOTION TO AFFECT N1/N2 INDICATIONS. REMOVED & REPLACED THROTTLE QUADRANT LEVER IAW AMM 76-11-01. OPS CHECK GOOD.
